MathSciNet Relay Station
MathSciNet bibliographic data
MR2311031 37B10 (28D05 37E05 54C05 54H20)
Liao, Gongfu; Wang, Lidong; Duan, Xiaodong A chaotic function with a distributively scrambled set of full Lebesgue measure. Nonlinear Anal. 66 (2007), no. 10, 2274–2280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement